# SDR C2XA09SH209

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523122409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR CUTOUT AFT STRUCTURE AT FRAME 22 BETWEEN STRINGER 15R AND 16R HAS CORROSION AT BOLT HOLE.  MAINTENANCE REPAIRED SERVICE DOOR CUTOUT AFT STRUCTURE AT FRAME 22 BETWEEN STRINGER 15R AND 16R AT BOLT HOLE IAW EC5310-01373.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
